# SDR 2002UALA00563

- Difficulty date: March 25, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 38,084 hours, 14,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLOOR LOWER CUTOUT STRINGER 17R TEAR STRAP HAS EXCESSIVE BLENDOUT OF DAMAGE.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED OUTER SKIN DOUBLER.
